ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Флаг-представление выпуклых тел, получаемое при стохатической аппроксимации Делоне

Арамян, Р. Г. (1993) Флаг-представление выпуклых тел, получаемое при стохатической аппроксимации Делоне. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (2). pp. 82-88. ISSN 00002-3043

[img]
Preview
PDF
Download (2707Kb) | Preview
    Item Type: Article
    Additional Information: Flag representation of convex bodies by stochastic approximation of Delone.
    Uncontrolled Keywords: Aramian R. H.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:57
    Last Modified: 09 Oct 2012 15:57
    URI: http://mathematics.asj-oa.am/id/eprint/655

    Actions (login required)

    View Item